Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

enelson96

Member
  • Total Reviews

    1
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

1 Neutral

About enelson96

  • Rank
    Junior Member

Recent Profile Visitors

1769 profile views
  1. I have been on accutane almost 6 months now and I am going to be finishing the course about mid-July. I have had a Clarisonic brush for about 3 years now and used it every single day before I started accutane. My question is, when can I start using it again after I finish my course? And what brush head would be the best? Or should I just use something different, like a muslin cloth or something? My skin is completely clear now. I haven't had a zit in over 3 months. I was on 40mg dail
  2. I run/ fast walk on the treadmill daily and do other sorts of muscle exercises and the only thing that I have noticed is lower back pain. It could be due in part to my weird flexibility. Both my mother and I have really curved lower backs that crack in weird ways. Other than that, I think it really all depends on the person. Keep going with your routine like you usually do and don't really heed or get nervous about what other people are saying, especially the scary stories. Just do you and
  3. I have been taking 40mg accutane for a month now. Every week or so I will get this weird feeling in my eyes like vertigo, and I will feel lightheaded like I am going to pass out. The feeling usually passes after about 5-10 seconds. I was wondering if this is a common side effect of accutane. It doesn't worry me too much as it only happens rarely, but I was just curious if anyone else has experienced this, too.
  4. Did the same thing to my skin when I started using it. I eventually had to take minocycline with it to get the breakouts under control. Now, accutane. I would say you should consider different options because it has been so long and you typically should see results in 8 weeks or so. The first time I used Retin-A I saw results in only 3-4 weeks.
  5. Accutane has changed my life and I am only a month into my course of 40 mg a day. My skin is no longer super oily, my hair never gets oily so I don't need to take daily showers, I don't have to worry about touching my face and getting a breakout, etc... I have no side effects except a little bit of dry skin on my face that is super manageable (I don't have dry lips whatsoever), a little lower back pain if I workout too much, and that is all! I don't believe in the mental side effects th
  6. I took it twice a day, not sure the dosage but I think 800 is the general one given to everyone, and my acne was all gone in a month. But whenever I go on topicals my acne is always gone in a month, even now when I am on accutane. My body is weird that way.
  7. I know a lot of people who have done more than the usual 6 months. Some around 11 months. Btw you are really pretty. Amazing lips. No homo haha
  8. I just went on accutane and here is what I do. I know the medication is working really well because I am already over the initial breakout stage and I am experiencing lots of the side effects. Cleanse. Morning and night. I use Liz Earle Cleansing Polish with a rag type thing that helps wipe away dry skin. Moisturize. Morning and night. I use Embryolisse 24 Hour Miracle Cream. It really works wonders. As to the fatty meals, I am a vegan but still I incorporate lots of fat with each pill
  9. I could swear I saw a thread about this a while back. If I could find it I would send you a link. I know all the people on it said that is is DEFINITELY not recommended to be taking anything oral with accutane. So DON'T DO IT.
  10. I've been on accutane for almost a month now and I haven't experienced much in the dry lips area, but I've experienced lower back pain, dry skin, itchy skin and fatigue. What I use is aquaphor and a natural lip balm I got at a supermarket. That's it. The key, I think, is to apply the stuff on the lips 20+ times a day. Every time my lips feel chapped or like they don't have anything on them, I apply more to them. It's been working for me so far.
  11. I got my initial breakout during my first- second week of accutane also. Like you, I've had moderate acne my whole life and tired a multitude of things to try and cure it. Accutane was my last resort. Just push through it, is all I can say. And look forward to a future where you know that you won't have a speck of acne anymore, where you don't have to worry about breaking out just because you put your hand on your face, because you ate that pizza, or because you didn't wash your face after a ni
  12. Everything that you mentioned got extremely itchy for my into my second week of accutane. I now moisturize with CeraVe heavy cream that comes in a jar every morning and night. I use argan oil (many, many drops) on my scalp every night too. I use Embryolisse cream on my face every morning and night. I use a lot more moisturizer than I used to before starting accutane. I take big globs to spread on my body, face and scalp instead of just a a little bit. Now that I am more into my 3rd we
  13. I don't think it matters, since it is not too specific about it.
  14. I started using Retin-A around the same time you did in August. I got terrible initial breakouts, although I wouldn't call them initial breakouts because I never stopped breaking out. I got really deep pimples on my cheeks, where I have NEVER had any acne before. It didn't clear my blackheads or anything. In fact, I believe because it dried my face out, it also made my face oilier. I used really expensive moisturizers every night, so no one can say that I didn't try my hardest at keeping my skin
  15. I have been taking 40mg accutane for almost two weeks now. I have just noticed my skin's dryness starting to set in. The problem with the dryness is that I always get really itchy when it happens. I literally can't stop itching anywhere on my body, especially my scalp. I am using CeraVe lotion 1-2 times daily, and on my scalp I am using argan oil in the morning and at night. I take a shower and only use Selsun Blue, or whatever it is called, that is medicated for dry, itchy scalps. But, noth
×